# SDR GLBA2002161

- Difficulty date: October 11, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N204GL
- Make and model: Beech 1900D
- Aircraft serial: UE204
- Aircraft time: 15,018 hours, 17,914 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Tube
- Condition: Damaged
- Location: Instrument Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT BLEED FAIL ANNUNCIATOR ILLUMINATED AFTER TAKE OFF, THEN RT & LT ENVIRONMENTAL FAIL ANNUNCIATOR ILLUMINATED, REPAIRED RT INSTRUMENT AIR TUBE
